• Stop coping, and start posting. Register an account in order to gain full access to Lookism's features.

It's over for me, legit I don't have long left

Xander

Newbie
Joined
Jun 30, 2015
Messages
73
Reputation
1
I posted about my Prozac OD but this was after 12 weeks+ of using oral anabolics and pro hormones + heavy painkiller usage.
I'm now getting yellower by the day and throwing up along with severe stomach pains
My liver has given up
Goodbye
 
Joined
Jul 20, 2015
Messages
3,247
Reputation
24
 

Brotha Techno

Banned
Joined
Dec 31, 2015
Messages
2,605
Reputation
5
yo xander bro b4 u leave for david grandad land fly up and visit me, we can compare skulls in motion and hurl abuse at grannies who live in my building
 

Aparat

Regular
Joined
Sep 30, 2015
Messages
1,787
Reputation
2
Xander said:
I posted about my Prozac OD but this was after 12 weeks+ of using oral anabolics and pro hormones + heavy painkiller usage.
I'm now getting yellower by the day and throwing up along with severe stomach pains
My liver has given up
Goodbye

Before and after pics of yellow skin?
 

Xander

Newbie
Joined
Jun 30, 2015
Messages
73
Reputation
1
Aparat said:
Xander said:
I posted about my Prozac OD but this was after 12 weeks+ of using oral anabolics and pro hormones + heavy painkiller usage.
I'm now getting yellower by the day and throwing up along with severe stomach pains
My liver has given up
Goodbye

Before and after pics of yellow skin?

I was very pale before I'm sure some user will vouch, just look at my eyes 
They yellow 



gandytime said:
Pics not loading
 

paulus

Banned
Joined
Dec 8, 2015
Messages
11,176
Reputation
27
Strong hypochondriasis itt

Come back when ur eyes look like this

 

Aparat

Regular
Joined
Sep 30, 2015
Messages
1,787
Reputation
2
I thought you had red hair; in that pic you don't look the part.
 

nochin

Joke
Joined
Aug 4, 2015
Messages
298
Reputation
0
LOL. so you're saying you're trying to OD on prozac LONG TERM? why don't you just take ALL the pills you got with an hour? you're not going to die by using slightly higher than normal doses of a few drugs for 12 weeks. your pupils aren't even yellow. there is no reason your body would fail right now, and certainly not your liver. expect to live for several more months. hint: you're going to see a doctor anyway.
 

Xander

Newbie
Joined
Jun 30, 2015
Messages
73
Reputation
1
nochin said:
LOL. so you're saying you're trying to OD on prozac LONG TERM? why don't you just take ALL the pills you got with an hour? you're not going to die by using slightly higher than normal doses of a few drugs for 12 weeks. your pupils aren't even yellow. there is no reason your body would fail right now, and certainly not your liver. expect to live for several more months. hint: you're going to see a doctor anyway.

I took all the ones I had :/
 
Top